# SDR C2XA09SH251

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 24,392 hours, 22,961 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 14567066401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT GROUND SPOILER CENTER HINGE O/B FITTING I/B HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED LT GROUND SPOILER CENTER HINGE IAW EMB-145 AMM 57-51-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
